# SDR SWAA2025122253197

- Difficulty date: December 17, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 54,386 hours, 33,105 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG OUTER LINER HAS ONE CRACK THAT GOES ACROSS 3 AND A HALF PANELS AT S10 (RIGHT IGNITOR). COLD SIDE INSPECTION SHOWS RIBS 4;5 AND 6 ARE CRACKED.  OKAY TO CONTINUE; CIS FOR 25 CYCLES FOR ENGINE REPLACEMENT PER AMM 72-00-00-200-805-F00. REF TSR-20250010142.
